International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 1

Research Paper | Mathematics | India | Volume 10 Issue 8, August 2021


Certain Transformation and Summation Formulae for Poly - Basic Hypergeometric Series

Dr. Brijesh Pratap Singh


Abstract: We offer an overview of some of the main findings from the hypergeometric sequence theories and integrals associated with root systems. In particular, for such multiple series and integrals, we list a number of summations, transformations and explicit evaluations. Interesting transformation formulas for poly - basic hypergeometric using some known summation formulae and the identity defined herein. In particular, for such multiple series and integrals, we list a number of summations, transformations and explicit evaluations. Interesting transformation formulas for poly - basic hypergeometric sequence have been constructed using some known summation formulae and the identity set out herein.


Keywords: summation formula, transformation formula, basic hypergeometric series, poly - basic hypergeometric series


Edition: Volume 10 Issue 8, August 2021,


Pages: 1023 - 1028


How to Cite this Article?

Dr. Brijesh Pratap Singh, "Certain Transformation and Summation Formulae for Poly - Basic Hypergeometric Series", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=MR21803193601, Volume 10 Issue 8, August 2021, 1023 - 1028

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'summation'

Downloads: 129

Research Paper, Mathematics, Indonesia, Volume 7 Issue 1, January 2018

Pages: 1311 - 1315

Relational Thinking Process of Junior High School Students with Low Self-Efficacy in Understanding Mathematics Contextual Problems

Didik Hermanto, I Ketut Budayasa, Agung Lukito

Share this Article

Downloads: 133 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, Turkey, Volume 9 Issue 2, February 2020

Pages: 592 - 596

On the Summations of Some Special Sequences

Kevser Koklu

Share this Article

Similar Articles with Keyword 'formula'

Downloads: 161 | Monthly Hits: ⮙1

Research Paper, Mathematics, Nigeria, Volume 6 Issue 8, August 2017

Pages: 1893 - 1895

Integer Linear Programming Applied to Nurses Rostering Problem

A. A. Maidamisa, H. A. Odiniya

Share this Article

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article

Similar Articles with Keyword 'transformation'

Downloads: 1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 103 - 105

On Certain Transformations of Poly-Basic Bilateral Hypergeometric Series

Dr. Brijesh Pratap Singh

Share this Article

Downloads: 34 | Weekly Hits: ⮙1 | Monthly Hits: ⮙21

Research Paper, Mathematics, Singapore, Volume 10 Issue 10, October 2021

Pages: 1177 - 1184

On the Development of Quasi-Reflection and Related Properties

Arunav Maheshwari

Share this Article

Similar Articles with Keyword 'basic'

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Downloads: 1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 103 - 105

On Certain Transformations of Poly-Basic Bilateral Hypergeometric Series

Dr. Brijesh Pratap Singh

Share this Article

Similar Articles with Keyword 'hypergeometric'

Downloads: 1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 103 - 105

On Certain Transformations of Poly-Basic Bilateral Hypergeometric Series

Dr. Brijesh Pratap Singh

Share this Article

Downloads: 110

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 1072 - 1078

Fixed Coefficients for Certain Subclass of Univalent Functions using Hypergeometric Function

C. Selvaraj, T. R. K. Kumar, Thirupathi

Share this Article

Similar Articles with Keyword 'series'

Downloads: 1

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 1323 - 1327

Quasi-Static Thermal Stresses in a Thin Rectangular Plate Due to Heat Generation

Kishor R. Gaikwad

Share this Article

Downloads: 1

Research Paper, Mathematics, Zambia, Volume 10 Issue 6, June 2021

Pages: 1376 - 1383

Pell-Lucas Series Solution for Fredholm Integral Equations of the Second Kind

Lukonde Peter Alpha

Share this Article

Similar Articles with Keyword 'poly'

Downloads: 181 | Monthly Hits: ⮙2

Research Paper, Mathematics, China, Volume 9 Issue 7, July 2020

Pages: 1277 - 1281

Different Numerous Systems Correspond to Different Universes: Revealing the Secret behind Nikola Tesla Code of 3, 6, 9

Tao Jia

Share this Article

Downloads: 1

Research Paper, Mathematics, Zambia, Volume 10 Issue 6, June 2021

Pages: 1376 - 1383

Pell-Lucas Series Solution for Fredholm Integral Equations of the Second Kind

Lukonde Peter Alpha

Share this Article
Top